I was instructed by my doctor to start taking the pill the first day of my period. Two days before my expected period I had some bleeding and I thought it was my period so I took the first pill. A few hours later I realized that I had not gotten my period but must have just spotted. I continued to take the pills regularly, I have taken five so far. (My doctor said that it would be ok to continue to take them).
My question is, how does this affect my cycle? Should I expect some bleeding? My doctor mentioned that there would be "irregularness" whether I stopped it and waited till my period to start the pills again or if I continued but he wasn't specific. Is it probable that I won't ever get this period that hasn't came yet? I just don't know what to expect and it's making me nervous. Has this ever happened to anyone else? Any help or advice would be hugely appreciated!
hello, the same thing just happend to me - I thought I would have my period and started with hormonal contraception (I don´t take the pill but the NuvaRing). Now I realized that it wasn´t my period at all and I didn´t got my period since I started taking the NuvaRing (1 week ago).
My questio is: how about birth-control?? will I now need to use another contraception-method or does hormonal contraception also work when you start taking it without having your period?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.